# SDR DXTA2023101697990

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 13,524 hours, 10,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR ACOUSTIC SEAL: THE SEAL REMAINS INFLATED WITH THE APU RUNNING MAKING IT VERY DIFFICULT TO OPEN THE DOOR. SEE PHOTOS. //SIGNOFF// ARRIVED AT AC. POWERED ON APU AS REQUIRED. PERFORMED MULTIPLE CYCLES OF THE MAIN ENTRY DOOR. SEAL INFLATED AND DEFLATED AS IT SHOULD. GAINED ACCESS TO ENTRANCE DOOR PRESSURE SEAL ASSY. INSPECTED AND FOUND NO DISCREPANCIES. RESTORED AC TO ORIGINAL CONFIGURATION AND PERFORMED OPS CHECKS. OPS CHECKS SATISFACTORY AT THIS TIME. UNABLE TO DUPLICATE DISCREPANCY. CONTACTED MCC AND REPORTED FINDINGS. MCC AGREED ITEM IS GOOD FOR SIGN OFF. WORK PERFORMED IRW CE-560XLS AMM 52-10-02. 15OCT2023
